A generalization of the regularization proximal point method

TitleA generalization of the regularization proximal point method
Publication TypeJournal Article
AuthorsBoikanyo, Oganeditse A., and Gheorghe Morosanu
Journal titleJournal of Nonlinear Analysis and Applications (electronic)
Year2012
Volume2012
Abstract

This paper deals with the generalized regularization proximal point method which was introduced by the authors in [Four parameter proximal point algorithms, Nonlinear Anal. 74 (2011), 544-555]. It is shown that sequences generated by it converge strongly under minimal assumptions on the control parameters involved. Thus the main
result of this paper unifies several results related to the prox-Tikhonov method, the contraction proximal point algorithm and/or the regularization method as well as some results of the above quoted paper.

LanguageEnglish
DOI10.5899/2012/jnaa-00129
Publisher linkhttp://www.ispacs.com/journals/jnaa/2012/jnaa-00129/
Unit: 
Department of Mathematics and its Applications
File attachment: